Jump to content

CoolCat7

Platinum Member
  • Content Count

    12,128
  • Joined

  • Last visited

  • Days Won

    133

CoolCat7 last won the day on May 16 2017

CoolCat7 had the most liked content!

About CoolCat7

  • Rank
    Member
  • Birthday December 4

Profile Information

  • Gender
    Female
  • Location
    Canada

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. CoolCat7

    The "How Do You Feel Right Now?" (4)

    I wish everyone the very best for 2018.
  2. I love me some CoolCat7!

    1. HeatherG

      HeatherG

      Are you alright?  :hugs:

    2. rhyl

      rhyl

      Missing you.  Hope you are ok.

  3. Just posting so people know this is a possible side effect of this med. I lost about a third of my hair (luckily I had very thick hair), and my hairdresser remarked how much hair I was losing. My pdoc didn't want to believe it and said it was probably hormonal, from menopause. But a few weeks after I stopped taking it the hair loss slowed dramatically. I am now certain it was the prozac. I had taken many SSRIs before (including paxil, escitalopram, cymbalta, and pristiq) without a problem.
  4. CoolCat7

    Prozac and hair loss

    Yeah it's weird because I was on several SSRI meds before and never had that issue. Oh well.
  5. CoolCat7

    Prozac and hair loss

    It looks like it was indeed the prozac that caused my hair loss, because I've been off it for three weeks now and the hair loss is slowing down. It started approx six months ago when I started on Prozac. Luckily I had very thick hair to begin with so it's still not too noticeable. Am now on Pristiq, which I've been on in the past and know it doesn't make me lose hair.
  6. Yes, it's cramps and constant small bm's all day every day! I tried peppermint caps (Heather's) didn't do much. My intestines are 270 degrees counter rotated. 2 surgeries, no relief. Ted

  7. Are you a Cat Lover I love cats this is my cat CupCake.

    012.JPG

  8. PM'ed you Lauryn, but the post is not in my sent-box. I will try once more! :smile:

  9. CoolCat7

    Increased need for sleep?

    Just wondering if anyone finds this med gives them increased need for sleep. I seem to need 14 hours a night to feel rested, which is unlike me. I'm also on lamotrigine and prozac, though, so perhaps it's one of those. But Latuda definitely makes me sleepy about an hour after I take it, so I'm wondering if it's contributing to my need for more sleep. If so, I'd like to come off it because my life pretty much will allow 9-10 hours of sleep, maximum.
  10. No you unlike that now that's not a meal, I am still hungry I can't find anything good to eat.

    1. zdude954

      zdude954

      I all kinds of stuff but none of it sounds good

  11. My pdoc is putting me on this med for the first time. I've tried many other meds with little success including escitalopram, paroxetine, desvenlafaxine, Cymbalta. Currently I'm taking a "cocktail" including lamotrigine, desvenlafaxine (Pristiq), lithium, and Latuda. My pdoc is having me replace the Pristiq with fluoxetine. Fingers crossed that this combo works.
  12. Just wondering if anyone has tried both the reversible MAOI Moclobemide, and also Parnate or Nardil or other irreversible MAOIs. I tried Moclobemide and it didn't work for me, but was told Parnate or one of the irreversible ones still might. Any comment?
  13. If you're talking about a certain herb, my husband has a medical card for it (gets it legally) and finds it helpful. I haven't tried it because I don't want to mix it with my other medications.
  14. Hi! :) Happy New Year to you! Hugs

×